MathSciNet Relay Station
MathSciNet bibliographic data
MR1382726 46L87 (16W30 22D25 58B30 81R50)
Van Daele, Alfons; Wang, Shuzhou Universal quantum groups. Internat. J. Math. 7 (1996), no. 2, 255–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement